# SDR AALA202207155405

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 737
- Aircraft serial: 30250
- Aircraft time: 85,000 hours, 10,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Popped
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTS 3L CIRCUIT BREAKER POPPED. ACCOMPLISHED REST OF CIRCUIT BREAKER PER GPM 13-04-07 EMERGENCY LIGHT TEST ACCOMPLISHED PER AMM 33-51-00.
